# SDR DHL2005782556

- Difficulty date: March 17, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Condition: Gouged
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 BALANCE PANEL I/B RIB GOUGED.  REMOVED RT NR 5 BALANCE BAY I/B SEAT PLATED FOR ACCESS IAW 727 SRM  51-30-2.  EVALUATED DAMAGED TO BE OUT OF LIMITS IAW SRM 55-10-1 FIG 1.  REMOVED RT NR 5 BALANCE PANEL I/B RIB IAW B727 SRM 51-30-2 AND INSTALLED NEW RIB PN 65-17-442-3 PO NR 503085 IAW S/B 727-55A091 REV FIG 8 AND REINSTALLED SEAL PLATE IAW B727 SRM 51-30-2.
